Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Tremors caused due to three rythym - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

Doctor :   hello
Doctor :  
how can i help u?
User :   am having porblemswith trembling in a three rythym. Had mri over 3 months ago. neg parkinsons and ms. bloodwork neg. What could be causing this?
Doctor :  
Doctor :  
whats ur age/sex?
User :   have a buzzing feeling in right foot when it is bad
User :   45
User :   f
Doctor :  
Doctor :  
from how many days are u having tremors?
User :   months
User :   5 months
Doctor :  
are they rest tremors or action tremors?
User :   what test should be done
User :   trembling both
Doctor :  
Doctor :  
there are many reasons for tremors
Doctor :  
do u have anyother symptoms?
User :   what needs to be done
User :   what kind of symptoms
User :   chills sometimes
Doctor :  
User :   thyroid ok
User :   b12
Doctor :  
* Too much coffee or other caffeinated drink
* Excessive alcohol consumption, alcoholism, or alcohol withdrawal
* Stress, anxiety, or fatigue can cause a postural tremor
* Normal aging
* A variety of drugs and prescription medicines
* Low blood sugar
* Parkinson's disease -- a classic cause of a resting tremor that is often accompanied by slowness of movement, muscle rigidity, and an abnormal gait
* Multiple sclerosis -- can cause an intention tremor
* Other brain, nerve, or movement disorders, including dystonia and certain inherited peripheral neuropathies (such as Charcot-Marie-Tooth disease)
* Overactive thyroid -- can cause a postural tremor
* Stroke
* Brain tumor

User :   ok
Doctor :   these are some of the reasons for tremors

Doctor :  
have u checked ur thyroid profile?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor